Ask an expert
Question

06 Feb 2004

pregnacy after 2 miscarriages
i have had two miscarriages and i just found out that i am 5 weeks pregnant. i hav ealso been advzd by my gynae that my progesterone level is very low. he has given me medication.
what can i take to increase the progesterone level. i have also been having stomach pain and slight discharge. pls adice
Answer 375 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

There is nothing you can do to increase the progesterone level. The medication from your doctor will do this.
Some stomach pains are normal as the womb stretches. There is also more normal discharge in pregnancy. If it is itchy or smelly, you could have an infection and should see your doctor.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
33% - 9362 votes
No
67% - 19307 votes
Vote